# SDR 99ZZZM387

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE HANDLE INDICATING FIRE AT ALL ITEMS UNABLE TO RESET.  REPAIRED NR 1 ENGINE FIRE LOOP WIRING HARNESS.  (M)
